About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 305279, 14 pages
http://dx.doi.org/10.1155/2012/305279
Research Article

A Generalization of Mahadevan's Version of the Krein-Rutman Theorem and Applications to p-Laplacian Boundary Value Problems

1Department of Applied Mathematics, Shandong University of Science and Technology, Qingdao 266590, China
2Department of Mathematics, Xuzhou Normal University, Xuzhou 221116, China

Received 12 January 2012; Revised 24 March 2012; Accepted 13 July 2012

Academic Editor: Lishan Liu

Copyright © 2012 Yujun Cui and Jingxian Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. G. Kreĭn and M. A. Rutman, “Linear operators leaving invariant a cone in a Banach space,” Uspekhi Matematicheskikh Nauk, vol. 23, no. 1, pp. 3–95, 1948 (Russian), English translation: American Mathematical Society Translations, vol. 26, 1950.
  2. M. G. Kreĭn and M. A. Rutman, “Linear operators leaving invariant a cone in a Banach space,” American Mathematical Society Translations, vol. 10, pp. 199–325, 1962.
  3. M. A. Krasnosel'skiĭ, Positive Solutions of Operator Equations, Translated from the Russian by R. E. Flaherty, edited by L. F. Boron, P. Noordhoff Ltd., Groningen, The Netherlands, 1964.
  4. M. A. Krasnosel'skii, Topological Methods in the Theory of Nonlinear Integral Equations, The Macmillan, New York, NY, USA, 1964.
  5. R. D. Nussbaum, “Eigenvectors of nonlinear positive operators and the linear Kreĭn-Rutman theorem,” in Fixed Point Theory, vol. 886 of Lecture Notes in Mathematics, pp. 309–330, Springer, Berlin, Germany, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. D. Nussbaum, “Eigenvectors of order-preserving linear operators,” Journal of the London Mathematical Society Second Series, vol. 58, no. 2, pp. 480–496, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. R. L. Webb, “Remarks on u0-positive operators,” Journal of Fixed Point Theory and Applications, vol. 5, no. 1, pp. 37–45, 2009. View at Publisher · View at Google Scholar
  8. J. Mallet-Paret and R. D. Nussbaum, “Eigenvalues for a class of homogeneous cone maps arising from max-plus operators,” Discrete and Continuous Dynamical Systems Series A, vol. 8, no. 3, pp. 519–562, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Mallet-Paret and R. D. Nussbaum, “Generalizing the Krein-Rutman theorem, measures of noncompactness and the fixed point index,” Journal of Fixed Point Theory and Applications, vol. 7, no. 1, pp. 103–143, 2010. View at Publisher · View at Google Scholar
  10. R. Mahadevan, “A note on a non-linear Krein-Rutman theorem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 11, pp. 3084–3090, 2007.
  11. K. C. Chang, “A nonlinear Krein Rutman theorem,” Journal of Systems Science & Complexity, vol. 22, no. 4, pp. 542–554, 2009. View at Publisher · View at Google Scholar
  12. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
  13. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988.
  14. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Jingxian and L. Xiaoying, “Computation for topological degree and its applications,” Journal of Mathematical Analysis and Applications, vol. 202, no. 3, pp. 785–796, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. F.-H. Wong, “Existence of positive solutions for m-Laplacian boundary value problems,” Applied Mathematics Letters, vol. 12, no. 3, pp. 11–17, 1999. View at Publisher · View at Google Scholar
  17. B. Liu, “Positive solutions of singular three-point boundary value problems for the one-dimensional p-Laplacian,” Computers & Mathematics with Applications, vol. 48, no. 5-6, pp. 913–925, 2004. View at Publisher · View at Google Scholar